Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
amitriptyline
avatar
Anon_4527 posted:
was recently prescribed amitripyline for depression. however, upon reading reviews I was discouraged to read how many others who have used this drug have encountered signficant weight gain. can you elaborate on this? is the weight gain a result of hunger increase or metabolic changes? thank you.

Note: I am a bulimic attempting recovery so I can't be on a drug that encourages binge eating or unanticipated weight gain.
Reply
 
avatar
Jane Harrison Hohner, RN, RNP responded:
Dear Anon: See my reply a your other post.
Yours,
Jane


Helpful Tips

how can a woman restore sensation in her nipples/breast?
since my last pregnancy in 2005, i have no sensation in my breast when stimulated. If anything, it hurts. I am 43 years old and I know I'm ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.